MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 32MM MOD HEAD COCR STD NECK; PROSTHETIC, HIP

ZIMMER BIOMET, INC. 32MM MOD HEAD COCR STD NECK; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374); Subluxation (4525)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the patient had an initial right total hip arthroplasty the patient experienced dislocation and subluxation resulting in closed repositioning.No further compilations have been reported and the patient remains very satisfied with his new joint at this time.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item #: 010000851 item name: g7 neutral e1 liner 32mm g lot number: 3387421.Item #: 192015 item name: echo por fmrl nc 15x155mm lot number: 534880.Item #: 010000667 item name: g7 pps ltd acet shell 60g lot number: 3441508.Unk lot unk apical plug.Report source: foreign: denmark.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 00037.The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, as supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: component code: mechanical (g04) - head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Head - review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: dislocation and subluxation, closed repositioning on (b)(6) 2021.No issues, pain, or discomfort on (b)(6) 2022.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the previous event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 8 years and 1 month post implantation due to recurrent dislocation and subluxation.The head and liner were exchanged.There is no additional information available at the time of this report.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4.G3.G6.H2.H6 component code: mechanical (g04) - head.H11.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following additional information: dislocation and subluxation after a fall and for a second time after bending in a seated position.Subsequently, the patient was revised, head and liner were exchanged.Root cause is unchanged.Complaint confirmed due to medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
32MM MOD HEAD COCR STD NECK
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16112605
Report Number0001825034-2023-00036
Device Sequence Number5655518
Product Code JDG
UDI-Device Identifier00887868308338
UDI-Public(01)00887868308338(17)250707(10)00J3600508
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K942479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/07/2025
Device Model NumberN/A
Device Catalogue Number163669
Device Lot Number00J3600508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer02/01/2023
04/26/2024
08/21/2024
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date02/02/2023
05/22/2024
08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10 FOR ALL DEVICES.
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale
Patient Weight80 KG